Mathematics of computation. Volume 66, Number 217, 1997
Contents of Volume 66, Number 217 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Locking-free finite element methods for shells Douglas N. Arnold; Franco Brezzi...
保存先:
第一著者: | American Mathematical Society |
---|---|
フォーマット: | 論文 |
言語: | English |
出版事項: |
American Mathematical Society
2009
|
主題: | |
オンライン・アクセス: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/267 |
タグ: |
タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
類似資料
-
Mathematics of computation. Volume 66, Number 219, 1997
著者:: American Mathematical Society
出版事項: (2009) -
Mathematics of computation. Volume 66, Number 220, 1997
著者:: American Mathematical Society
出版事項: (2009) -
Mathematics of computation. Volume 66, Number 218, 1996
著者:: American Mathematical Society
出版事項: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 4, 1997
著者:: American Mathematical Society
出版事項: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 1, 1997
著者:: American Mathematical Society
出版事項: (2009)